# SDR MALA030239

- Difficulty date: April 16, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 428, 2 FLOOR TRACK LIGHTS INOP.  MAINTENANCE REPLACED LIGHT STRIP, OPS CHECK GOOD.
